全部成果分类

  • 期刊论文(3)
  • 2017(3)
  • 中国科学数学(3)
  • 数学学院(3)

按条件检索“3”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: CSCD × 出版年: 2017 × 出版物中文: 中国科学数学 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Approximation of eigenvalues below the essential spectra of singular second-order symmetric linear difference equations CSCD SCOPUS SCIE

作者:Liu Yan;Shi Yuming

作者机构:[Liu Yan] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Shi Yuming] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[]250100.;[]250100.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2017,Vol.60,Issue.9,1661-1678

资源类型:期刊论文

WOS:000408433500011

2. Stochastic calculus with respect to G-Brownian motion viewed through rough paths CSCD SCOPUS SCIE

作者:Peng ShiGe; Zhang HuiLin

作者机构:[Peng Shige] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Zhang Huilin] Institute for Advanced Research, Shandong University, Jinan, Shandong 250100, China.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2017,Vol.60,Issue.1,1-20

WOS被引数:1

资源类型:期刊论文

WOS:000391390900001

3. Convergence error estimates of the Crank-Nicolson scheme for solving decoupled FBSDEs CSCD SCOPUS SCIE

作者:Li, Yang; Yang, Jie; Zhao, WeiDong

作者机构:[Li Yang] College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China.;[Yang Jie] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Zhao Weidong] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2017,Vol.60,Issue.5,923-948

WOS被引数:2

资源类型:期刊论文

WOS:000400086700009

TOP